MAUDE Adverse Event Report: ABBOTT CURRENT PLUS VR, DF-4 CONNECTOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT CURRENT PLUS VR, DF-4 CONNECTOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1211-36Q
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a follow up, noise resulting in oversensing and inappropriate anti-tachycardia pacing (atp) was noted on the device.The physician suspected the noise was due to the cardiac contractility modulation (ccm) system implanted in the patient.Abbott technical support was contacted, however, no intervention has been performed at this time.The patient was in stable condition and will continue to be monitored.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Session records were provided for review by technical services.Analysis of the session records indicated that the noise resulting in oversensing event was sensed by the device, leading to inappropriate anti-tachycardia pacing (atp).
 
Additional Manufacturer Narrative
Session records were provided for review by technical services.Analysis of the session records indicated that the noise resulting in oversensing event was sensed by the device, leading to inappropriate anti-tachycardia pacing (atp).
 
Event or Problem Description
Additional information was received indicating the device was reprogrammed to inactive.The patient was in stable condition.

Brand Name
CURRENT PLUS VR, DF-4 CONNECTOR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17509457
Report Number2017865-2023-38083
Device Sequence Number6236408
Product Code NVZ
UDI-Device Identifier05414734503716
UDI-Public05414734503716
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Model NumberCD1211-36Q
Device Lot NumberS000004259
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer10/26/2023
10/26/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date10/26/2023
10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown